A limit theorem on the core

Trockel W (1976)
Journal of Mathematical Economics 3(3): 247-264.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Erscheinungsjahr
1976
Zeitschriftentitel
Journal of Mathematical Economics
Band
3
Ausgabe
3
Seite(n)
247-264
ISSN
0304-4068
Page URI
https://pub.uni-bielefeld.de/record/1781413

Zitieren

Trockel W. A limit theorem on the core. Journal of Mathematical Economics. 1976;3(3):247-264.
Trockel, W. (1976). A limit theorem on the core. Journal of Mathematical Economics, 3(3), 247-264. doi:10.1016/0304-4068(76)90011-2
Trockel, W. (1976). A limit theorem on the core. Journal of Mathematical Economics 3, 247-264.
Trockel, W., 1976. A limit theorem on the core. Journal of Mathematical Economics, 3(3), p 247-264.
W. Trockel, “A limit theorem on the core”, Journal of Mathematical Economics, vol. 3, 1976, pp. 247-264.
Trockel, W.: A limit theorem on the core. Journal of Mathematical Economics. 3, 247-264 (1976).
Trockel, Walter. “A limit theorem on the core”. Journal of Mathematical Economics 3.3 (1976): 247-264.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:38Z
MD5 Prüfsumme
7447b70ede66d5faf93e7ebabb1bff9d

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar